MAUDE Adverse Event Report: ALPHATEC SPINE INC ANTERIOR CERVICAL PLATE ASSEMBLY, 2-LEVEL, 034 MM (TI-6AI-4V ELI, NITINOL); SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS

ALPHATEC SPINE INC ANTERIOR CERVICAL PLATE ASSEMBLY, 2-LEVEL, 034 MM (TI-6AI-4V ELI, NITINOL); SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Model Number 71002-034
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No evaluation possible at this time.The implant has not been returned nor has the identifying lot number been provided.Upon the receipt of additional information and/or the product in question, a follow-up report will be submitted.
 
Event or Problem Description
The gold piece in the center of the plate popped off after bending to achieve additional lordosis.No patient harm.

Brand Name
ANTERIOR CERVICAL PLATE ASSEMBLY, 2-LEVEL, 034 MM (TI-6AI-4V ELI, NITINOL)
Common Device Name
SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Manufacturer (Section D)
ALPHATEC SPINE INC
5818 el camino real
carlsbad CA 92008
MDR Report Key8544614
Report Number2027467-2019-00017
Device Sequence Number360816
Product Code KWQ
UDI-Device Identifier00844856067011
UDI-Public(01)00844856067011
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K102820
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number71002-034
Device Catalogue Number71002-034
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/26/2001
Initial Report FDA Received Date04/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR